Facebook Pixel
EmpowHER Guest

Pain in breast and in both armpits

By Anonymous March 29, 2015 - 1:45pm
Rate This

dragging pain in both breasts and pain in armpits, had hysterectomy 10 years ago but left ovaries , I'm 47 years old, have been taking 2mg of elleste solo

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for reaching out to EmpiwHER. 

Your pain sounds hormonal - you may be entering menopause and feeling symptoms even though you're taking estrogen.  You may need to adjust your dosage. 

You may also be experiencing side effects from the medication even if you're already been on it for some time.  Our body chemistry can change and side effects (a bit like allergies) can begin at any time.

Are you taking other medications that could interfere with your medication?

I think it's a good idea to talk to your doctor about this pain.



March 30, 2015 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Pain

Get Email Updates

Breast Pain Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!